# SDR KBM2004F00092

- Difficulty date: February 27, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Part number: E659
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW RPM AURAL WARNING HORN IS NOT FUNCTIONING (SUSPECTED HOR FREQUENCY DETECTOR IS INOPERATIVE.
